Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2018 | Journal Article | LibreCat-ID: 45951
Kovács B. Computing arbitrary Lagrangian Eulerian maps for evolving surfaces. Numerical Methods for Partial Differential Equations. 2018;35(3):1093-1112. doi:10.1002/num.22340
LibreCat | DOI
 

Filters and Search Terms

issn=1098-2426

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed